# SDR SWAA2022020986753

- Difficulty date: February 2, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ STAB LWR GAP COVER; 333AB SLIDING SEAL WORN THRU. CRACKED AT CORNER. / REMOVED & REPLACED SLIDING SEAL IAW B737-700 SRM 51-40-02-0-0G / AIPC 55-10-52-01H. (333AB) ATAG # WN5581
